# SDR CA100602005

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOUT 30 MINUTES INTO FIRST FLIGHT OF THE DAY ON MAY 28 2010, SMOKE STARTED DEVELOPING IN THE CABIN.  UPON INSP, IT WAS FOUND THAT THERE WERE SHORTS AT JUNCTION 19 (CONNECTOR 19).  ABOUT 18 WIRES SHORTED AND AFFECTED THE GENERATOR CONTROL AND LIGHTS.  ELECTRICAL HARNESS WAS REPAIRED, ACFT RETURNED TO SERVICE.   ACFT HAD NO PRIOR ELECTRICAL PROBLEMS.  REVIEWING THIS PROBLEM TO DETERMINE IF FURTHER ACTION IS REQUIRED.
